Announcements

Call for Papers for Volume 8, 2020

2019-01-19

The Journal of Science and Mathematics Letters (JSML) is pleased to announce a general call for papers for Volume 8, 2020. In this Call for Papers, the journal is inviting article submissions from academic and researchers who are involved in various aspects of pure and applied sciences and mathematics (but are by no means limited to) such as engineering, technical and vocational, material science, nanotechnology, biotechnology, biomedical and health science, environmental science, agricultural science, biochemistry, mathematical, statistical modelling and community services.

Prospective authors are invited to submit their articles through our online submission system. There is no submission, processing or publication fees, and the published open access articles will be accessible online free of charge. Submit manuscript as soon as possible to ensure timely publication. Accepted articles will be published as soon as possible on journal's website. 

More Information

Visit the journal website: http://ojs.upsi.edu.my/index.php/JSML/AuthorGuideline

Contact the editorial board team: http://ojs.upsi.edu.my/index.php/JSML/EditorialBoard

Read more about Call for Papers for Volume 8, 2020

Current Issue

Vol 8 No 1 (2020): Journal of Science and Mathematics Letters
Published: 2019-10-07
View All Issues

JSML (ISSN 2462-2052 / eISSN 2600-8718) is a peer-reviewed journal published by Faculty of Science and Mathematics, Universiti Pendidikan Sultan Idris (UPSI). JSML is an interdisciplinary journal that provides a forum for communication and dissemination of knowledge through articles by Science and Mathematics researchers who are involved in various aspects of science, biology, chemistry, physics and mathematics. The journal also seeks on articles related to applied sciences and mathematics (but are by no means limited to) such as engineering, technical and vocational, material science, nanotechnology, biotechnology, biomedical and health science, environmental science, agricultural science, biochemistry, mathematical, statistical modelling and community services. JSML is published twice a year in June and December since 2019. JSML was formerly published once a year in December from 2013 until 2018. JSML was previously known as Journal of Science and Mathematics Universiti Pendidikan Sultan Idris (JSM UPSI - ISSN 1985-7918). JSM UPSI was published twice a year from 2009 until 2012.